... .also upper back pain between the shoulder blades
I have issues with my ankles and feet swelling. The doc have me 500mg of Naprosyn twice a day. Doesn't always help. I started taking tart cherry capsules twice a day instead and I have better results. I use the Naprosyn only once in a while. I recently ran out and went back on the Naprosyn and I swelled bad. Ordered the Tart Cherry and doing much better. I order them from Amazon.
yes it does cause my ankles to really swell. it also makes me feel a little off balanced.
Holley76; Yes these are listed as side effects of this medication you should talk with your doctor and many times they can give you something to relief these symptoms from this medication You should let the doctor know on Monday.
- Gilenya Information for Consumers
- Gilenya Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gilenya (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Back Pain - Has anyone had one leg swelling related to spinal stenosis and DDD. My toes, foot, ankle
Updated 13 Oct 2018 • 11 answers
Updated 19 Apr 2014 • 2 answers
Updated 22 Dec 2017 • 2 answers
I am taking amlodipine and my feet ankles and legs keep swelling... can I just stop taking this med?
Updated 20 Dec 2018 • 4 answers
Updated 13 Dec 2018 • 1 answer